How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mo Your Own Question
Dr. Mo
Dr. Mo, Board Certified MD
Category: Neurology
Satisfied Customers: 380
Experience:  Urgent Care Physician
96392890
Type Your Neurology Question Here...
Dr. Mo is online now
A new question is answered every 9 seconds

I'm having bone aches in my legs - thigh, knee cap and shin

Customer Question

I'm having bone aches in my legs - thigh, knee cap and shin - with exercise (including swimming) and walking - or resting! I am a 79 year old female, and I stopped taking Brisdelle after 6 months - these aches started almost right away.
Submitted: 2 months ago.
Category: Neurology
Expert:  Dr. Mo replied 2 months ago.

Hi, Dr. Ashori here to help you. Give me a moment to read your question and I will reply to you shortly.

Expert:  Dr. Mo replied 2 months ago.

There are 2 conditions I would like to point out. First, I am sorry that you are experiencing these pains, for someone active that must be really hard.

First, it is quite likely that it's withdrawal from the medicine, even 6 months isn't long enough for your nervous system to go back to normal after paroxetin.

Secondly, you may have developed fibromyalgia and the medicine was simply masking the pains and aches and now that you are off of it the FM is more present.

I would lean towards the first theory.

Expert:  Dr. Mo replied 2 months ago.

Have you tried going back on the medicine at a very low dose to see if the symptoms will decrease?

Expert:  Dr. Mo replied 2 months ago.

The good news is that your body will likely go back to normal after about 6 months. It takes sometimes 12 months to get that medicine's side effects out of your system.

You can try in creasing your omega fatty acids, that will help.

Expert:  Dr. Mo replied 2 months ago.

Hope my answers were helpful.
Is there anything else I can clarify?
If you are done with this case please click on "Rating" to complete it.
Thank you
Dr Ashori

Expert:  Dr. Mo replied 2 months ago.

Please click on "Rating" in order to close this case and complete the transaction.

Dr Ashori

Expert:  Dr. Mo replied 2 months ago.

Hi there. In order for me to be compensated for this question please click on "Rating".

Thank you.

Dr. Ashori

Expert:  Dr. Mo replied 2 months ago.

Please click on "Rating" so that I can get paid for the answers I provided.

Expert:  Dr. Mo replied 2 months ago.

Hope the information I provided was helpful.

Please click on "Rating" at your convenience so that I can get paid for this interaction.

Thank you.

Expert:  Dr. Mo replied 2 months ago.

Please let me know if you have any other questions.

Otherwise you can close this encounter by clicking on "Rating".

M. Ashori MD